# SDR SWAA2019050932501

- Difficulty date: April 16, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RT ZEE ANGLE UPPER SURFACE CORRODED BETWEEN BS. 500A TO BS. 500D.  R&R Z ANGLE IAW SRM & DWG.
